A member asked:

What if any are the side effects of suddenly going off androgel?

8 doctors weighed in across 2 answers
Dr. Rami Almokayyad answered

Specializes in Endocrinology

Andropause symptoms!: Your testosterone levels will decrease, and that will make you feel tired, and possibly have hot flashes. This usually improves after few weeks, especially if your body was able to produce it's own testosterone.

Answered 7/9/2019

6.1k views

Thank
Dr. Alvin Lin answered

Specializes in Geriatrics

Depression/Suicide: Typically, testosterone supplementation shuts down what little testosterone you were making at diagnosis prior to treatment. If you stop your supplementation abruptly, regardless of methodology, your testosterone level will be non-existent for a while before your body kicks back into gear and returns to baseline (inadequate) production. During this time, you're susceptible to depression & suicide.

Answered 3/12/2019

5.9k views

Thank

Related Questions

A member asked:

How do you know androgel is working?

3 doctors weighed in across 2 answers

A member asked:

Can androgel have the same effect as a selfinjection?

A doctor has provided 1 answer

A member asked:

Which superior between axiron and androgel?

A doctor has provided 1 answer

A member asked:

280 testoserone 62 yrs old should I get androgel?

A doctor has provided 1 answer

A member asked:

Is testestrone injection more effective than androgel?

3 doctors weighed in across 3 answers